MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 4.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 4.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-020-11-0245
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 6 years and 2 months post initial left total knee arthroplasty (tka), the patient was revised to a competitor prosthesis due to complaints of pain, loose femur, and recalled insert and patella.The event was not related to the breakage of a device and did not lead to a surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending investigation.Concomitants: 200-07-35 advanced patella 35mm 3 peg implant (b)(6) 02-022-35-4513 truliant tib imp ps insert sz 4.5 13mm (b)(6) 201-78-18 - holding pin headless no ribs w/30 deg pt 4 pack (b)(6) 204-70-00 - tibial stem ext.Screw (b)(6) 02-022-45-4545 - truliant tib fit tray cem sz 4.5f/4.5t (b)(6) 02-012-60-1425 - tru stem ext 14mm x 25mm (b)(6).
 
Additional Manufacturer Narrative
The reason for the revision reported was likely caused by an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening or due to inclusion of the polyethylene in the packaging recall.Failure of the cement used to secure the femoral component to the bone, may have lead to loosening at the cement-implant and/or cement-bone interface; however, this cannot be confirmed as the devices were not returned for evaluation.Wear could not be confirmed for the tibial insert or the patella from the provided images.H6: corrected component and investigation clinical codes.

Brand Name
TRULIANT PS CEM FEM PS CEM LEFT SZ 4.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key20668053
Report Number1038671-2024-04370
Device Sequence Number15280126
Product Code JWH
UDI-Device Identifier10885862314468
UDI-Public10885862314468
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-020-11-0245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date08/07/2025
Date Device Manufactured04/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale